I'm posting this about my husband. He's 28 years old and had his gallbladder removed last year in March because of a cyst in it. In October he started having pale stools off and on. A little over a month ago he had a major stress event at work and was put Vyvanse (for ADHD that he doesn't have). He took it only during the week and for no more than 10 days because it did not help him. His liver started hurting in the same area that it did before the gallbladder was taken out and he got high blood pressure. Since then his stool have been a pale yellow/orange color (I have not personally seen them) and his liver pain has increased. It's constant and came about suddenly. He hasn't had any trauma or anything like that. He's got an office job so he didn't pull a muscle. He's a very healthy eater (has a salad with every meal) and goes to the gym 5 days a week (obviously he's stopped since he's been in pain). He went to the group of doctors that took out his gallbladder and they've run a number of tests on him, all of which came back normal. He's had blood work, stool samples, urine samples, a colonoscopy, a CT scan of his liver and abdomen, and a radioactive test to see if his biliary duct was spastic. When his gallbladder was taken out a scan (not sure if it was CT or ultrasound) detected what might be a hemangioma but the doctor didn't seem too concerned. He has a family history of liver cancer (almost everyone on his dad's side had it whether or not they drank). Now the doctor thinks it's IBS which it can't be because the pain is constant, nothing showed up on the colonoscopy, and when he was on IBS meds it didn't help him. Also, his eyes have been an off-white color but not yellow but he goes to the tanning bed a few days a week (2-3 times) so the UV would help him if he was jaundice. If anyone can share some advice or experience that would be extremely helpful. Thank you in advance!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?